# SDR AALA201907269011

- Difficulty date: July 25, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 75,913 hours, 9,282 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Part number: 285W0955102
- Part serial: D02545
- Condition: Discharged
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS R4 DOOR EPAS BATTERY INDICATION LIGHT NOT BLINKING. REMOVED AND REPLACED R4 DOOR EPAS BATTERY PACK IAW AMM 52-11-20. OPS CHECKS NORMAL.
